# SDR SWIA200514536

- Difficulty date: February 12, 2005
- Submitted: February 15, 2005
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 5,761 hours, 4,463 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

F/O'S WINDSHIELD CRACKED ON CLIMBOUT SIDE OF SLC.  REPLACED WINDSHIELD.  OPERATIONAL CHECK GOOD.  P/N NP139321-12, S/N OFF 02273H6987.
